# SDR SWIA201438908

- Difficulty date: July 8, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 27,700 hours, 22,947 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: 10FTN
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, CAPTAIN`S AIRSPEED INDICATOR DROPPED 40 KTS. WINDSHEAR WARNING ENSUED.  F/O & STBY INDICATORS WERE NORMAL.  FMS MESSAGE SAID AIR DATA DISAGREE.  RETURNED TO FIELD.  R & R NR 1 ADC IAW AMM.
